cfaed Publications

Meso-scale obstructions to stability of 1D center manifolds for networks of coupled differential equations with symmetric Jacobian

Reference

Jeremias Epperlein, Anne-Ly Do, Thilo Gross, Stefan Siegmund, "Meso-scale obstructions to stability of 1D center manifolds for networks of coupled differential equations with symmetric Jacobian" , In Physica D: Nonlinear Phenomena, Elsevier, vol. 261, pp. 1–7, 2013.

Bibtex

@article{epperlein2013meso,
title={Meso-scale obstructions to stability of 1D center manifolds for networks of coupled differential equations with symmetric Jacobian},
author={Epperlein, Jeremias and Do, Anne-Ly and Gross, Thilo and Siegmund, Stefan},
journal={Physica D: Nonlinear Phenomena},
volume={261},
pages={1--7},
year={2013},
publisher={Elsevier}
}

Downloads

No Downloads available for this publication

Related Paths

Biological Systems Path

Permalink

https://cfaed.tu-dresden.de/publications?pubId=596


Go back to publications list